Ask The Doctor > Questions & Answers > Depo shot and pregnancy

Depo shot and pregnancy

Patient: I was given the depo shot then couple days after i had unprotected sex which he ejaculated in me ..what is the possibility of getting pregnant …Having brown discharge 1 week now

 

 

Symptoms: Dizzy,slight cramp nausea and brown discharge

 

 

Doctor: Hi,Thanks for the query.I understand your concern.If you got the depo shot during your menstrual period, it wil l give protection through out the menstrual cycle and the possibility of pregnancy is less.If you took the shot in the middle of the month, the possibility of pregnancy cannot be ruled out.Brown discharge can be a side effect of depo shot.If you want to rule out the possibility of pregnancy, better to go for urine pregnancy test three weeks after the date of intercourse.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment